# SDR USAA2011021190697

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 6,761 hours, 2,019 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0400
- Condition: Low Pressure
- Location: R4 Door
- Part time: 2,460 hours, 869 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 300 - CLT - EES - CIDS PANEL DISPLAY INDICATES DOOR BOTTLE 4R CHECK PRESSURE.  MAINTENANCE SERVICED 4R DOOR ASSIST CYLINDER TO PROPER PRESSURE.
